# SDR CALA0400126

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6545833212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ATTACH ANGLE FOR FLOOR PANEL AROUND GEAR DOWNLOCK VIEWER CORRODED AT AFT ATTACH ANGLE, BS 270, BL 0. A REPAIR WAS INSTALLED IAW ECRA 5321-01172.
